# SDR HEEA978945

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tach Generator
- Part number: 206076373001
- Condition: Defective
- Location: Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW ROTOR LIGHT AND HORN WHEN COLLECTIVE IS PULLED.
